
Macbery Cold Tablet
Manufacturer
Macleods Pharmaceuticals Pvt Ltd
Salt Composition
Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Key Information
Short Description
Macbery Cold Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Dosage Form
Tablet
Introduction
Macbery Cold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It is prescribed to get relief from symptoms of common cold. Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Macbery Cold Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Macbery Cold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label Take along with simple tips at home to get relief Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash
Related Medicines

Nidcold Tablet

Acticrat Tablet

Agicold Tablet

Mast-CC Tablet

Coldarest Tablet

Rinarex Tablet

Decongin Tablet

Cozytab Plus Tablet

Coldaid + Tablet
